Quotation Katzenbeisser, Walter, Panny, Wolfgang. 1992. On the number of times where a simple random walk reaches its maximum. Journal of Applied Probability 29 305-312.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Applied Probability
WU-Journal-Rating new FIN-A
Language English
Title On the number of times where a simple random walk reaches its maximum
Volume 29
Year 1992
Page from 305
Page to 312

Associations

People
Katzenbeisser, Walter (Former researcher)
Panny, Wolfgang (Details)
Organization
Applied Information Technology (Details)
Information Business IN (Details)
Google Scholar: Search